Product Code: 812552
Shop all ADVIL products now!
  ADVIL Ibuprofen Easy-Swallow Tablets 200 mg 10 Tablets
Roll over image to zoom in
3.07per unit
CASE LOT

ADVIL
 
Ibuprofen Easy-Swallow Tablets 200 mg 10 Tablets

12 x 10 Tablets
$36.84
AvailabilityIN STOCK

Advil Ibuprofen Coated Tablets 200 mg (10) ) is a pain reliever and fever reducer with an easy-swallow coating. Advil provides temporary relief of the following aches and pains:

  • migraine symptoms (.e.g sensitivity to light, sound, and nausea)
  • headache
  • menstrual pain
  • backache
  • toothache
  • fever
  • arthritis pain
  • muscle & joint pain

Advil Ibuprofen Tablets 200 mg contains the following ingredients:

  • Ibuprofen (200 mg NSAID)
  • Acetylated Monoglyceride
  • Beeswax and/or Carnuba Wax
  • Croscarmellose Sodium
  • Iron Oxides
  • Lecithin
  • Methylparaben
  • Microcrystalline Cellulose
  • Pharmaceutical Glaze
  • Povidone, Propylparaben
  • Silicon Dioxide
  • Simethicone
  • Sodium Benzoate
  • Sodium Lauryl Sulfate
  • Starch, Stearic Acid
  • Sucrose (Sugar)
  • Titanium Dioxide
  • Keep out of reach of children.
  • This package contains enough medicine to seriously harm a child.
  • Do not take Advil if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients.
  • Consult your physician before taking Advil if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug.
  • Do not take Advil if you are pregnant or nursing a baby, unless directed by a physician.
  • Consult your physician if the pain or fever persists for more than 5 days.
  • Do not exceed the recommended dose unless advised by a health care professional.
  • If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil, discontinue use immediately and contact a physician.
  • In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.